# SDR PCAA0003023

- Difficulty date: March 21, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 17,561 hours, 19,064 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SYR - FLIGHT 3845 - UPON DESCENT INTO SYR WHEN THE GEAR WAS SELECTED DOWN, ONLY THE RED UNSAFE LIGHTS AND GEAR HANDLE INTRANSIT LIGHT ILLUMINATED.  GEAR DID NOT EXTEND.  AN ALTERNATE EXTENSION WAS PERFORMED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLEANED LANDING GEAT SELECTOR ELECTRICAL CONNECTOR, INSPECTED INHIBIT SWITCH, LUBED GEAR SELECTOR HANDLE SWITCH, SERVICED AND BLED AT 2 HYDRAULIC RESERVOIR.  PERFORMED SEVERAL RETRACTION TESTS OPERATIONAL CHECK REVEALED NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.
